1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
AVIVA Semi-Finals: National ME/FM Action Network is competing for $100,000
The National ME/FM Action Network in Canada is competing for $100,000 for biomedical research of ME and FM in the Aviva Community Fund contest. With thanks to all who helped, they made it through the first round of voting into the Semi-Finals.
Discuss the article on the Forums.

Detox: Pectin, Alginate and Clay

Discussion in 'Addressing Biotoxin, Chemical & Food Sensitivities' started by undcvr, Mar 3, 2011.

  1. undcvr

    undcvr Senior Member

    Messages:
    797
    Likes:
    133
    NYC
    I have started detox recently and have narrowed it down to the above 3 products that actually work. I find that Psyllium does not do anything. My question is this though: each time I take Pectin, Alginate or a clay (Bentonite or a Montmorillolite), soon after taking it my heart starts to beat faster. It is a transcient effect but while it is happening I feel that I cannot do anything and just need to wait it out.

    Is this a typical detox process symptom ? What does it mean ?

    Usually after it has passed, I feel much better. Does this mean I should keep doing it until i dont get this reaction at all ?
     
  2. Crappy

    Crappy Senior Member

    Messages:
    110
    Likes:
    9
    TX
    Pardon the absence of a medical license, but I still like to "practice". The Dr. is out.

    I would guess one of two things. 1. Some thing in the mixture is making it into the blood stream, like simple carbs. or something else. 2. You have a lesion in your digestive tract and the mixture is irritating it and causing a mild shock reaction.
     
  3. Marg

    Marg Senior Member

    Messages:
    343
    Likes:
    53
    Wetumpka Alabama
    I think it could be the toxins in th blood running trough the heart. You could slow down.
     
  4. undcvr

    undcvr Senior Member

    Messages:
    797
    Likes:
    133
    NYC
    Ok so if the toxins are now in the blood, that can be a good thing cause now I know that the toxins are mobilised and being moved. How do I make sure that they get removed from the body and not just redistributed and deposited somewhere else.
    Is there a way to confirm that they are indeed toxins ?

    How do I know that it is not infact my metabolism being speeded up ?
     
  5. dannybex

    dannybex Senior Member

    Messages:
    2,279
    Likes:
    582
    Seattle
    It's impossible to speculate. The pectin, and even the clays MAY be redistributing toxins or heavy metals, but at least in my case (mercury issues, and using low and frequent-dose ALA as a chelator) my heartbeat has slowed down!

    We're all different...it might be good to stop for a few days, and see if things calm down, then possibly restart each one separately, for maybe a few days each, so you can perhaps figure out which one is causing the reaction.

    d.

    p.s. I did buy some Terramin clay, but have only taken that about 3 times in the last few weeks, so can't really comment on it yet.
     
  6. undcvr

    undcvr Senior Member

    Messages:
    797
    Likes:
    133
    NYC
    So if i take these detox supplements regularly to the point that they stop making my heart beat faster, dose it mean that they cannot remove anymore toxins or that they have stopped working ?
     

See more popular forum discussions.

Share This Page